# SDR QXEA2015072300394

- Difficulty date: July 23, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 20,976 hours, 22,224 cycles
- System (JASC): 6100 · Propeller System
- Part: Propeller
- Condition: Unknown
- Part time: 12,499 hours, 13,271 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 PROP SLOW TO COME OUT OF FEATHER WHEN CONDITION LEVER SET TO MAX. C/W FIM TASK 61-20-00-810-801, STEPS 1-5A, 10 AND, 6.  NO FAULTS NOTED IN CDS FOR EMU. NO EXTERNAL PROPELLER LEAKS NOTED.  PROP UNFEATHER NORMALLY WITH FEATHER PUMP.  R & R NR 1 OVERSPEED GOVERNOR IAW AMM 61-20-26-000-801, 61-20-26-400-801, OPERATIONAL TESTED GOOD IAW 61-20-00-710-803.  LEAK CHECKED GOOD IAW 71-00-00-790-801.  NO FAULTS IN CDS PROPELLER FEATHERS, UNFEATHERS NORMAL. RETURNED TO SERVICE.
